# SDR DL757081550

- Difficulty date: October 10, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 65,962 hours, 30,060 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT AIRPHONE ANTENNA FUSELAGE SKIN.  CUT OUT DAMAGE IAW SRM 53-00-01 FIG 201.  INSTALLED REPAIR DOUBLER IAW SRM 53-00-01 FIG 201 REPAIR 3.
